MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT ABUTMENT
Model Number PYMU2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report provides a summary of one (1) malfunction event.A review of the event involved a reported abutment stripping during usage.No patient adverse event was reported.No information regarding patient demographics have been provided.
 
Additional Manufacturer Narrative
There was one malfunction event reported with the abutment stripping during usage.The evaluation revealed the abutment function as designed.However, the included abutment screw component had been manipulated causing damage to the abutment screw which connects the abutment to the implant.The abutment screw manipulation contributed to the reported allegation of a stripped abutment.The abutment itself was not stripped but a component of the abutment was manipulated.A review of the device history did not note any nonconformance issues during manufacturing.Therefore, the actual abutment function as designed if paired with a abutment screw that has not been manipulated.(b)(4).

Brand Name
BIOHORIZONS MULTI-UNIT ABUTMENT
Common Device Name
MULTI-UNIT ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key15704367
Report Number1060818-2022-13575
Device Sequence Number6584387
Product Code NHA
UDI-Device Identifier00847236006730
UDI-Public00847236006730
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYMU2
Device Catalogue NumberPYMU2
Device Lot Number2202275
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown